# SDR DHL2004873001

- Difficulty date: January 2, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION AIRCRAFT RAPIDLY PITCHED UP TO 20 DEG ACTUATING THE STICK SHAKER.  CREW PUSHED FULL UP ON CONTROL WHEEL TO FORWARD STOP.  F/O ACTIVATED TRIM FROM 5.3 TO ZERO.  RETURNED TO NORMAL CLIMB ATTITUDE.  TRIM WAS 10 TO 2 DEG FOR CRUISE, 4.0 FOR APPROACH, 6.0 FOR LANDING.  INSPECTED AND CHECKED ELEVATOR, ELEVATOR GEAR TAB AND ELEVATOR CONTROL TAB.  OPS CHECKS OF ELEVATOR AND CONTROL SURFACES GOOD.  PERFORM A PITOT LEAK TEST / CHECK ON CAPT, ALT AND F/O'S SYSTEM.  OPS CHECKED SERVICEABLE.  AIRCRAFT HAS BEEN INSPECTED AND FOUND TO BE IN SAFE OPERATING CONDITION FOR THE REQUIRED ACCEPTANCE FLIGHT.  TEST FLIGHT SATISFACTORY AS REQUIRED BY MX22 SPECIAL ACCEPTANCE FLIGHT.  NOTED BY MAINTENANCE.
